Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Pletal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Carol
Guest
 
Posts: n/a
Default pletal

My doctor starting me on this medicine after I had been hosptialized with a blood clot in my leg.<br>The leaflet that they gave with the medicine was not very informative.<br>I didn't know that it was used to help with leg pains.<br><br>But I did find out the hard way that It will cause increased heartrate and chest pains and that a side affect that do occur that aren't mentioned are exess blotting, stomach pains, heartracing, chest pains, neverous jitters, not being able to stay still and a feeling of jumping out of your skin.<br><br>I had these reactions after being on this medicine for a week. We know it was this medicine because it was the only new medicine I was put on.<br><br>I had to make an unscheduled Dr's appointment to get medicine to counter these side affects so I could function again.<br><br>Although it did stop the leg pains all these unwanted side effects in my oppion makes it useless and it cost over $100 for a 30 day supply which was a waste of money for me.<br><br>I feel there needs to be more research into this medicine before any more people suffer even worse side affect that this.<br><br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
pletal marilyn stewart Pletal 0 09-12-2007 03:36 PM
Pletal Pat Pletal 0 12-03-2005 06:00 AM
pletal ida ellis Pletal 0 05-25-2005 06:00 AM
Pletal benefits Unregistered Pletal 0 10-08-2003 06:00 AM
Pletal benefits Unregistered Pletal 0 10-08-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.